# SDR UIEA2019083105414

- Difficulty date: August 30, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,068 hours, 18,950 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 743069
- Condition: Noisy
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK ACM MAKES LOUD NOISE WHEN OPERATED. DEFERRED RT PACK INOP AS PER MEL 21-51-01-01 CAT C MDDR# 117144. ASSIGNED (M) ACTIONS COMPLIED WITH PACK FLOW CNTR S/O VALVE MANUALLY CLOSED OFF. SL @ 17:00Z. LP 1073633 - M15; REMOVED AND REPLACED RIGHT PACK ACM REF AMM 21-51-03. OPS CHECK GOOD. THIS CLEARS MDDR 117144.
